# SDR 2004UALA01135

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 40,156 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1400 AFT PIT FRAME SHEAR TIE CORRODED BETWEEN STR 27L & 28L.  DAMAGE CAUSED BY CORROSION.  REPLACED FRAME SECTION AND CORRODED SHEAR TIES.
